On degenerate elliptic operators of infinite type.
Mathematische Zeitschrift, Tome 220 (1995) no. 1, pp. 449-460
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1995__220_1_174820,
author = {A. Alexandrou Himonas},
title = {On degenerate elliptic operators of infinite type.},
journal = {Mathematische Zeitschrift},
pages = {449--460},
year = {1995},
volume = {220},
number = {1},
zbl = {0843.35020},
url = {http://geodesic.mathdoc.fr/item/MZ_1995__220_1_174820/}
}
A. Alexandrou Himonas. On degenerate elliptic operators of infinite type.. Mathematische Zeitschrift, Tome 220 (1995) no. 1, pp. 449-460. http://geodesic.mathdoc.fr/item/MZ_1995__220_1_174820/